Results 1 to 5 of 5
  1. #1
    HereForTheGains is offline New Member
    Join Date
    May 2014
    Posts
    8

    Unhappy Nolvadex (Tamoxifen) & Diarrhea (PLEASE DON'T IGNORE)

    Hi guys. On monday I started my PCT and I took 40 mg of Nolvadex an hour before I went to sleep. I woke up 2-3 hours later and I had to take a shit. The diarrhea was extreme, and on Tuesday I spent my day home taking a shit every hour or so. So yesterday I decided to drop the dose to 20 mg. I am still experiencing diarrhea, the only difference I noticed is that I didn't have to shit that often.

    My question is... What is happening in the body since I am experiencing this and is there anything I can do to stop it?
    Thanks for feedback <3
    Last edited by HereForTheGains; 06-04-2014 at 01:57 PM.

  2. #2
    HereForTheGains is offline New Member
    Join Date
    May 2014
    Posts
    8
    Come on guys, help me out

  3. #3
    numbere is offline RETIRED- Knowledgeable member
    Join Date
    May 2014
    Posts
    4,111
    Is it possible you have a stomach bug?

    Diarrhea is a side effect of tomax but your case sounds extream.

    Maybe you are having a reaction to one of the fillers/diluents/bulk materials added to the the drug. Nonmedical ingredients are not always listed on the drug label. (eg. Lactose, or perhaps you have a corn/potato/rice related allergy)

    You might want to try a different brand of tamox. Perhaps even using toremifene instead.

  4. #4
    HereForTheGains is offline New Member
    Join Date
    May 2014
    Posts
    8
    Quote Originally Posted by numbere View Post
    Is it possible you have a stomach bug?

    Diarrhea is a side effect of tomax but your case sounds extream.

    Maybe you are having a reaction to one of the fillers/diluents/bulk materials added to the the drug. Nonmedical ingredients are not always listed on the drug label. (eg. Lactose, or perhaps you have a corn/potato/rice related allergy)

    You might want to try a different brand of tamox. Perhaps even using toremifene instead.
    Thanks for the reply. Everything is better today, hopefully it was just something I ate.

  5. #5
    nitrust is offline New Member
    Join Date
    Jun 2014
    Posts
    31
    Damn, I don't remember nolva doing that to me

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •